# SDR TRAX200800898

- Difficulty date: July 9, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 12,428 hours, 10,718 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621.00 FLOORBEAM IS CRACKED 1/2 IN LONG ON O/B RADIUS.  REMOVED DAMAGED SECTION OF FLOORBEAM AND REPAIRED IAW REO 601R-53-61-117.  NEEDS PAINT AND DINITROL. NEEDS LEAK  CHECK.  LEAK CHECK GOOD IAW CRJ 200 MM 21-32-00-863-801.  TOUCH UP FLOOR SUPPORT ANGLE AT RT FS 621 IAW CRJ SRM 51-21-16.  NEEDS DINITROL IAW MM 51-25-56-390-802.  C/W ECTC REO 601R-53-61-117.  RII C/W 5300005.  (S)
